# SDR UIEA2019010900050

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,237 hours, 16,566 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY SEAT RIGHT O2 MASK INOP.( DEFERRED. MDDR 105634. SECURED O2 MASK AND PERFORMED OPS CHECK IAW AMM 35-11-51, OPS NORMAL, MDDR CLOSED.  )
